Osaka Journal of Mathematics

On special type of hereditary abelian categories

Manabu Harada

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 4, Number 2 (1967), 243-256.

Dates
First available in Project Euclid: 18 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200691954

Mathematical Reviews number (MathSciNet)
MR0225843

Zentralblatt MATH identifier
0231.18016

Subjects
Primary: 18.15

Citation

Harada, Manabu. On special type of hereditary abelian categories. Osaka J. Math. 4 (1967), no. 2, 243--256. https://projecteuclid.org/euclid.ojm/1200691954


Export citation